# SDR ABXA20111207157

- Difficulty date: December 7, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 52,990 hours, 40,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146T82506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED ON FWD SIDE OF STA 1087 RBL 26 IN ALC.  REPLACED SUPPORT ANGLE STA 1087 LBL 26 PER B767 DRAWING 146T8250, AWG.
